Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 491, NWS Norman, OK

September 28, 2021Comanche County, Kiowa County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 28, 2021, 7:31 PM CDT for Comanche County, Kiowa County, Tillman County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2021, 7:31 PM CDT (00:31 UTC)
Expired
Sep 28, 2021, 8:15 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Comanche County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 33 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 7:50 PM CDTTSTM WND DMG2 S Cache, OKGAS STATION AWNING AND PARTIAL ROOF DAMAGE DUE TO A DOWNBURST.
Sep 28, 7:50 PM CDTTSTM WND DMGCache, OKPOWER LINES DOWN AND STRUCTURE DAMAGE NEAR CHISHOLM CORNER IN CACHE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS54 KOUN 290031
SVROUN
OKC031-075-141-290115-
/O.NEW.KOUN.SV.W.0491.210929T0031Z-210929T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
731 PM CDT Tue Sep 28 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Comanche County in southwestern Oklahoma...
  Southeastern Kiowa County in southwestern Oklahoma...
  North central Tillman County in southwestern Oklahoma...

* Until 815 PM CDT.

* At 730 PM CDT, a severe thunderstorm was located 5 miles southeast
  of Snyder, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Western Lawton, Cache, Snyder, Indiahoma, southwestern Fort Sill
  and Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3447 9886 3461 9901 3491 9874 3462 9849
TIME...MOT...LOC 0030Z 223DEG 17KT 3460 9888 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
3 follow-up statements
342 
WWUS54 KOUN 290049
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
749 PM CDT Tue Sep 28 2021

OKC031-075-141-290115-
/O.CON.KOUN.SV.W.0491.000000T0000Z-210929T0115Z/
Comanche OK-Kiowa OK-Tillman OK-
749 PM CDT Tue Sep 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN COMANCHE...SOUTHEASTERN KIOWA AND NORTH CENTRAL
TILLMAN COUNTIES...

At 749 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Indiahoma to 4 miles southwest of
Cache, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Western Lawton, Cache, Indiahoma, southwestern Fort Sill and Wichita
Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 9881 3470 9893 3491 9874 3462 9849
TIME...MOT...LOC 0049Z 236DEG 19KT 3468 9883 3457 9867 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
808 
WWUS54 KOUN 290054
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
754 PM CDT Tue Sep 28 2021

OKC075-141-290103-
/O.CAN.KOUN.SV.W.0491.000000T0000Z-210929T0115Z/
Kiowa OK-Tillman OK-
754 PM CDT Tue Sep 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA AND NORTH
CENTRAL TILLMAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3451 9876 3462 9883 3481 9866 3462 9849
TIME...MOT...LOC 0053Z 236DEG 19KT 3460 9866 

$$

OKC031-290115-
/O.CON.KOUN.SV.W.0491.000000T0000Z-210929T0115Z/
Comanche OK-
754 PM CDT Tue Sep 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN COMANCHE COUNTY...

At 753 PM CDT, a severe thunderstorm was located near Cache, moving
northeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Western Lawton, Cache, Indiahoma, southwestern Fort Sill and Wichita
Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 9876 3462 9883 3481 9866 3462 9849
TIME...MOT...LOC 0053Z 236DEG 19KT 3460 9866 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
366 
WWUS54 KOUN 290112
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
812 PM CDT Tue Sep 28 2021

OKC031-290121-
/O.EXP.KOUN.SV.W.0491.000000T0000Z-210929T0115Z/
Comanche OK-
812 PM CDT Tue Sep 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COMANCHE COUNTY
WILL EXPIRE AT 815 PM CDT...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However
gusty winds are still possible with this thunderstorm.

LAT...LON 3451 9876 3462 9883 3481 9866 3462 9849
TIME...MOT...LOC 0111Z 223DEG 17KT 3465 9860 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 5:52 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 28, 5:52 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Norman OK
552 PM CDT Tue Sep 28 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(This evening through Wednesday)
Issued at 211 PM CDT Tue Sep 28 2021

Shortwave over the central/southern Rockies is expected to lift NE
into the central Plains tonight. Meanwhile, showers and storms have
begun to develop in parts of SW OK down into TX. This activity is
expected to continue the rest of this afternoon and spread east and
northeast this evening/tonight as the shortwave lifts NE. Some
strong to severe storms are possible late this afternoon/evening,
mainly in SW parts of the fa, with damaging wind gusts the primary
concern. The potential for severe storms is expected to decrease
after sunset.

During the day on Wednesday: The previously mentioned shortwave is
expected to be exiting the region which could lead to some
subsidence/no rain across parts of the fa tomorrow morning. However,
low rain chances will still continue across eastern portions of the
fa Wednesday morning. After some recovery tomorrow, rain chances
return to much of the rest of the fa Wednesday afternoon. Some
models are showing a band of moisture in the mid-levels developing
tomorrow afternoon, although disagreement on where. This moisture
along with heating and potentially a dryline/moisture gradient at
the sfc in parts of the fa could be enough for storms to develop
further west Wednesday afternoon. There is still some uncertainty to
Wednesday's forecast due to any boundaries and/or MCV from the
activity tonight which could be lingering in/near the area tomorrow
along with the uncertainty on how long any subsidence will last and
how quickly the atmosphere will recover from the subsidence behind
the shortwave.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 231 PM CDT Tue Sep 28 2021

Scattered showers and thunderstorms will continue into the weekend
as a couple of weak upper-level shortwave troughs move slowly
across the southern Plains, and a couple of weak surface fronts
arrive from the northwest. Overall, the general trend of
instability appears to be downward, suggesting that the risk of
strong thunderstorms will diminish each day, eventually getting to
where it will be difficult for thunderstorms to form.

As the last wave moves off to the northeast on Sunday, the rain
chances diminish further, then end.

It appears that the rainfall will, in general, help with fire
potential, while not likely resulting in significant flooding.

&&

.AVIATION...
(00Z TAFS)
Issued at 546 PM CDT Tue Sep 28 2021

Scattered thunderstorms across southern Oklahoma and north Texas
are expected to diminish through about 03Z, except south of the
Red River. A few forecast models suggest morning storms roughly
from KPNC to OUN, though the probability appears to be very low.
Scattered showers and storms will be possible again tomorrow
afternoon, but confidence is very low regarding cap strength and
available instability. Current probabilities for afternoon
convection are around 20 to 30% for tomorrow at most of our TAF
sites.

CmS
&&

.UPPER AIR...
Issued at 546 PM CDT Tue Sep 28 2021

An Upper Air flight is planned for 29/00Z (today, local time).

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  85  67  82 /  40  30  30  70
Hobart OK         63  90  66  87 /  30  30  10  60
Wichita Falls TX  66  89  67  87 /  50  30  20  70
Gage OK           61  88  61  78 /  10  20  30  60
Ponca City OK     66  87  66  82 /  20  40  50  70
Durant OK         67  85  67  83 /  30  60  20  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...25
LONG TERM....23
AVIATION...23
Hazardous weather outlook, Sep 28, 12:31 PM CDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Norman OK
1231 PM CDT Tue Sep 28 2021

OKZ004>048-050>052-TXZ083>090-291745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1231 PM CDT Tue Sep 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a marginal risk for strong to severe thunderstorms late
this afternoon and evening across far southwest Oklahoma and
western north Texas. The potential hazards are damaging wind gusts
up to 70 mph and quarter size hail. Thunderstorms are expected to
weaken as they move northeast late this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a chance for thunderstorms each day from Wednesday
through Sunday. Organized severe weather is not expected at this
time.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Sep 28, 6:01 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Norman OK
601 PM CDT Tue Sep 28 2021

OKZ050-282330-
Love OK-
601 PM CDT Tue Sep 28 2021

...Strong thunderstorms will impact portions of Love County through
630 PM CDT...

At 601 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles south of Lake Murray to near Leon to 9
miles southwest of Rubottom. Movement was south at 5 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marietta, Thackerville, Leon, Burneyville and southeastern Lake
Murray.

This includes Interstate 35 between mile markers 2 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3389 9731 3386 9733 3388 9733 3382 9738
      3384 9746 3389 9745 3392 9748 3396 9742
      3407 9702 3395 9694 3395 9700 3384 9703
      3385 9709 3382 9705 3380 9709 3372 9711
TIME...MOT...LOC 2301Z 344DEG 5KT 3403 9709 3390 9740 3384 9756

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Sep 28, 6:14 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
614 PM CDT Tue Sep 28 2021

OKZ050-290000-
Love OK-
614 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of Love County through
700 PM CDT...

At 614 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Burneyville, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marietta, Thackerville, Leon, Rubottom, Burneyville and southern Lake
Murray.

This includes Interstate 35 between mile markers 2 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3386 9726 3389 9731 3385 9733 3388 9733
      3382 9737 3382 9744 3395 9747 3407 9710
      3407 9701 3386 9701 3384 9704 3385 9709
      3382 9705 3380 9709 3372 9711
TIME...MOT...LOC 2314Z 257DEG 10KT 3387 9736

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Sep 28, 6:28 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Norman OK
628 PM CDT Tue Sep 28 2021

TXZ085-290000-
Wilbarger TX-
628 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of southern Wilbarger
County through 700 PM CDT...

At 628 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Lockett, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Oklaunion, Lockett and Grayback.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3409 9946 3422 9920 3421 9919 3421 9917
      3399 9903 3389 9947
TIME...MOT...LOC 2328Z 242DEG 21KT 3399 9940

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Sep 28, 6:32 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Norman OK
632 PM CDT Tue Sep 28 2021

OKZ037-290000-
Tillman OK-
632 PM CDT Tue Sep 28 2021

...Strong winds will impact portions of central Tillman County
through 700 PM CDT...

At 631 PM CDT, Doppler radar was tracking the leading edge of winds
from a strong thunderstorm near Frederick, moving east at 20 mph.
These strong winds will kick up dirt and lower visibilities.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frederick, Tipton, Manitou and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3428 9913 3450 9916 3456 9883 3425 9881
TIME...MOT...LOC 2331Z 257DEG 17KT 3439 9907

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Sep 28, 7:09 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Norman OK
709 PM CDT Tue Sep 28 2021

OKZ038-290045-
Comanche OK-
709 PM CDT Tue Sep 28 2021

...A strong thunderstorm will impact portions of central Comanche
County through 745 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Lawton, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lawton, Cache, Medicine Park, Fort Sill, Meers, Lake Lawtonka,
eastern Wichita Mountains Wildlife Refuge and Mount Scott.

This includes Interstate 44 between mile markers 39 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3455 9841 3456 9860 3481 9863 3479 9832
TIME...MOT...LOC 0009Z 183DEG 10KT 3462 9851

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Sep 28, 7:18 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
718 PM CDT Tue Sep 28 2021

OKZ035-037-038-044-TXZ086-290045-
Kiowa OK-Tillman OK-Cotton OK-Comanche OK-Wichita TX-
718 PM CDT Tue Sep 28 2021

...Strong thunderstorms will impact portions of western Comanche,
northwestern Cotton, southern Kiowa, eastern Tillman and northwestern
Wichita Counties through 745 PM CDT...

At 718 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Manitou to near Hollister
to 9 miles north of Electra. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cache, Grandfield, Chattanooga, Indiahoma, Manitou, Devol, Faxon,
Hollister, Loveland, southwestern Fort Sill, Wichita Mountains
Wildlife Refuge, Haynesville, Doris Campground and The Visitor
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3415 9895 3431 9891 3461 9902 3479 9864
      3442 9850 3410 9859 3406 9895
TIME...MOT...LOC 0018Z 251DEG 18KT 3457 9892 3434 9884 3416 9889

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:09 PM CDTSpecial Weather StatementOUNComanche36 min
Sep 28, 7:18 PM CDTSpecial Weather StatementOUNTillman27 min
Sep 28, 7:44 PM CDTSpecial Weather StatementOUNCaddo46 min
Sep 28, 8:13 PM CDTSpecial Weather StatementOUNComanche32 min
Sep 28, 8:20 PM CDTAreal Flood AdvisoryOUNComanche2 hr
Sep 28, 8:39 PM CDTFlash Flood WarningOUNComanche3 hr
Sep 28, 9:56 PM CDTAreal Flood AdvisoryOUNLove2 hr
Sep 28, 10:30 PM CDTSpecial Weather StatementOUNMarshall45 min
Sep 29, 5:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Sep 29, 5:50 PM CDTSpecial Weather StatementOUNWoodward25 min
Sep 29, 6:13 PM CDTSevere Thunderstorm WarningOUNHarper, Woodward34 min
Sep 29, 6:42 PM CDTSpecial Weather StatementOUNWoods33 min
Sep 29, 6:51 PM CDTSevere Thunderstorm WarningOUNWoods39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.